# SDR DALA1169791705

- Difficulty date: December 7, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 47,757 hours, 13,511 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LT STA 903 BETWEEN S-20L AND S-21L FRAME INNER CHORD CRACK.  REPAIRED PER ERA 497669-14AD REV ORIG.
